# SDR ASOA2012072601981

- Difficulty date: July 20, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 24,084 hours, 21,911 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 625 Bulkhead
- Part time: 986,736 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY, AFT PRESSURE BULKHEAD HAS CRACKED BRACKET AT BS 625.  R & R BRACKET IAW SRM 51-42-21.
